MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SIGNATURE PACK, DISPOSABLE TUBING; PHACO TUBING

JOHNSON & JOHNSON SURGICAL VISION, INC. SIGNATURE PACK, DISPOSABLE TUBING; PHACO TUBING
Model Number OPO71
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Vitrectomy (2643)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The surgery center is reporting this adverse event only and did not request or require field service or clinical support.In addition, the tubing pack was discarded.A review of records related to the device including complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During a cataract procedure, a rupture capsule occurred on the operative eye resulting in a vitrectomy procedure when using the disposable tubing pack model opo71.A description from the surgery center indicated during the irrigation and aspiration (i/a) segment of the cataract procedure, there was chamber instability.The surgery center indicated after the capsular rupture occurred, the surgery center changed to low settings on the remaining procedures to prevent any more ruptures.Procedure was completed, and patient outcome is well.The tubing for the event was discarded.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SIGNATURE PACK, DISPOSABLE TUBING
Common Device Name
PHACO TUBING
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8511843
Report Number3006695864-2019-00303
Device Sequence Number11028464
Product Code HQC
UDI-Device Identifier05050474534445
UDI-Public(01)05050474534445(17)210828(10)60146498
Combination Product (Y/N)Y
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model NumberOPO71
Device Catalogue NumberOPO71
Device Lot Number60146498
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005